# SDR 20000727AP003

- Difficulty date: May 10, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N4357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG1804751
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 309 - KDEN-KDAY - ON CLIMB-OUT AROUND FL27.0 CAPTAIN NOTICED HIGH TAS/MACH IN COMPARISON WITH THE FIRST OFFICER INSTRUMENTS.  AIRSPEED WAS ABOUT 20 KNOTS APART AT THAT POINT CAPTAIN MACH .940, F/O''S .723, TAS 520 AT LEVEL OFF CONDITIONS BETWEEN THE CAPTAINS AND FIRST OFFICERS INSTRUMENTS REMAINED ABOUT THE SAME ON THE SPLIT.  BOTH PILOTS ATTEMPTED ALTERNATE STATIC SOURCE WITH NO CORRECTION.  RETURNED TO KGEN WITHOUT FURTHER INCIDENT.  TROUBLESHOT TO A DEFECTIVE ADC IN THE NR 1 POSITION.  REMOVED AND REPLACED NR 1 ADC.  GROUND OPERATIONAL CHECKED NORMAL IAW B727 MM 34-12-0. RETURNED TO SERVICE.  (M)
